MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 10 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 10 -5 TR; EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Catalog Number 210030000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was a prosthesis insertion procedure performed on (b)(6) 2019.The surgeon was not able to connect the humeral stem 6 mm (210006100) to the proximal body 10 trials (210030000, 210030010, 210030020) with screws.When the surgeon replaced with other proximal body 10 trial(s), s/he was able to screw in to a certain point, but the screws did not go any further.The procedure was delayed for less than 30 minutes.The devices were brand new and the first use when the issue occurred.There was no harm to the patient.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthes of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Following review of the information received, it was concluded that it was not possible to determine if a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE BODY SZ 10 -5 TR
Common Device Name
EXTREMITY INSTRUMENTS : PROXIMAL BODY TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8889645
Report Number1818910-2019-100976
Device Sequence Number16674079
Product Code LXH
UDI-Device Identifier10603295085515
UDI-Public10603295085515
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210030000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1